PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Nonhomogeneity of Remainders, II

Volume 63 / 2015

A. V. Arhangel'skii, J. Mill van Bulletin Polish Acad. Sci. Math. 63 (2015), 67-71 MSC: 54D35, 54D40, 54A25. DOI: 10.4064/ba63-1-8


We present an example of a separable metrizable topological group $G$ having the property that no remainder of it is (topologically) homogeneous.


  • A. V. Arhangel'skiiMGU and MPGU, Moscow, Russia
  • J. Mill vanKdV Institute for Mathematics
    University of Amsterdam
    Science Park 904
    P.O. Box 94248
    1090 GE Amsterdam, The Netherlands

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image